I have been taking victoza for 5 days and feel alot of the side affects.Can I stop taking abruptly?
- 15 Mar 2011 by cn
- weight, victoza
I do not have high blood sugar,was prescribed to help with weight loss only. I want to stop taking, can i stop abruptly?
15 Mar 2011
Yes, you can stop using Victoza abruptly but please talk to your doctor before stopping.
16 Mar 2011
If you can hold out a little, I think the side affects will go away. And also, I learned from others... take the injection at night.. that helped me alot. side effects are very mininal for me.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Had a consult with an endo today -and she will put me on Victoza next week. What happens if you go off Victoza? Does your weight loss unravel and ...
1 answer • 16 Feb 2012
Because of the nature of Victoza curbing your appetite - and for those that have been taking it for a long time, when you've met your goal ...
2 answers • 27 Sep 2012
Hello, I've been on this medication for almost a week. I'm taking the SR 150MG it was once a day for the first five days then two a day. ...
3 answers • 13 Jan 2014
I started with Victoza in July 2012 after years of a primarily protein diet and exercise--although hypothyroid. Drs felt I was insulin resistant and ...
1 answer • 11 Nov 2014
Does anyone have any experience with taking Victoza after having a gastric sleeve? I am hypothyroid and prediabetic. I am on both synthroid and ...
0 answers • 22 Nov 2014